Re: Acne and Yasmin
I have taken Yasmin in the past, and I actually just went back on it last week. I had very good luck with my skin while on Yasmin, and it is because of my acne that I went back on it.
I went off the pill last October, and about six months later, my skin got really amazingly bad, cysts on my cheeks, chin full of acne, etc. I had breakouts while on the pill, but my skin was easily controled.
I have been trying a few different natural methods to treat/cure my acne, topical and internal, diet modification, and I tried differin and benzymicin for awhile (but I was getting more cysts from those). I was using Epidermx, but my skin had a pretty bad reaction to it, and I had to stop. Out of frustration, I decided to go back on Yasmin, as I know it has worked for me before. I am still using Capsiderm cleanser, one of the things I tried that actually works well for me.
My allergic reaction to the Epidermx is beginning to clear up (after 2 weeks), and I am no longer getting cysts. However, as I just started the Yasmin last week, there is no way my clearing has anything to do with the pill.
So...what my really long response to you is yes, I've had good results with the pill (Yasmin) on my acne as well as my periods (shorter and much less cramping). I've just learned that I have to cautious because controling my hormones seems to be the only thing that keeps me clear, so I know when I go off it again in the future, there is a chance that I'll have bad acne again.
Good luck to you....and if you have anymore questions, please keep asking!